# SDR HALA0800457

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,651 hours, 29,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON AFT CARGO DOOR CUTOUT MAIN SILL UPPER SURFACE AT STN 1351 - 1357.  BLENDED REPAIR, IAW SRM 53-00-15/101.
